# SDR CAL960619

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 39140165505
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,159 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAN - FLT 9891 - THE CENTER GEAR WARNING LIGHT REMAINED ILLUMINATED FOR 2 MINUTES AFTER GEAR HANDLE HAD BEEN PLACED IN THE 'UP' POSITION ON TAKEOFF FROM MAN.  IT THEN EXTINGUISHED.  GEAR WAS CYCLED AND EXTENSION OF LT MLG WAS ROUGH.  CENTER GEAR DID NOT EXTEND UNTIL USE OF ALTERNATE GEAR EXTENSION.  ACFT RETURNED TO MAN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FND THE CLG ISOLATION SWITCH IN 'UP' POSITION.  SWITCH WAS RESET.  WHEN LANDING GEAR WERE SWUNG, ALL BUT LT MLG RETRACTED NORMALLY.  MAINTENANCE FND LT MLG DOWNLOCK ACTUATOR BUNGEE SHEARED.  ACTUATOR WAS REPLACED.  DOWNLOCK TARGET AND HARNESS WERE REPLACED DUE TO DAMAGE.  RESTRICTOR VALVE WAS REPLACED DUE TO BEING STUCK OPEN.  GEAR OPERATION CHECKED
